MathSciNet Relay Station
MathSciNet bibliographic data
MR528581 (80d:20013) 20C20
Broué, Michel Brauer coefficients of $p$-subgroups associated with a $p$-block of a finite group. J. Algebra 56 (1979), no. 2, 365–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement